# SDR ASAA2019011527890

- Difficulty date: January 15, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750182
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT TRANSITION PANEL BETWEEN STATIONS 500G TO 500H REQUIRES REPAIR. DUE TO CORROSION OUT OF LIMITS. GROUNDED - YES. REPAIRED THE RIGHT HAND TRANSITION PANEL IN THE FORWARD CARGO IAW SRM 53-00-53-R2-5. FROM STA 500G TO STA 500H. AND SRM 53-30-53;51-20-01, MATERIAL THICKNESS IS .040 MATERIAL LOSS IS .009 MATERIAL REMAINING IS .031 IAW SRM 53-00-53-1A-2.
